Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension of a theorem of Bochner on expressing functionals as Riemann integrals


Authors: Brockway McMillan and Paco Lagerstrom
Journal: Bull. Amer. Math. Soc. 51 (1945), 251-258
DOI: https://doi.org/10.1090/S0002-9904-1945-08323-2
MathSciNet review: 0013221
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08323-2

American Mathematical Society